# SDR 2007UALA00124

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 40,910 hours, 29,802 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO DOOR DAMAGE ON EXTERIOR SKIN.  MAJOR REPAIR: FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-00-01 REPAIR 2.
